Alert archive / Pennsylvania / Frost Advisories in 2009

Frost Advisory 13, NWS State College, PA

October 11, 200914 counties in Pennsylvania

NWS State College, PA issued this frost advisory at Oct 11, 2009, 2:51 PM EDT for 14 counties in Pennsylvania. It took effect at Oct 12, 2009, 12:00 AM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Oct 11, 2009, 2:51 PM EDT (18:51 UTC)
In effect from
Oct 12, 2009, 12:00 AM EDT
Expired
Oct 12, 2009, 8:00 AM EDT
In force
8 hr
Issued by
NWS State College, PA

Counties Bedford County, PA, Blair County, PA, Cambria County, PA, Centre County, PA, Clinton County, PA, Huntingdon County, PA, Juniata County, PA, Lycoming County, PA, Mifflin County, PA, Montour County, PA, Northumberland County, PA, Snyder County, PA, Somerset County, PA, Union County, PA

The radar

The State College radar (KCCX), 37 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 6.9 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2009-10-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2009-10-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -57 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
985 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
-57 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KCTP 111851
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
251 PM EDT SUN OCT 11 2009

PAZ004-005-010>012-017-018-037-041-042-053-058-120700-
/O.UPG.KCTP.FZ.A.0003.091012T0400Z-091012T1200Z/
/O.NEW.KCTP.FZ.W.0003.091012T0400Z-091012T1200Z/
WARREN-MCKEAN-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN-COLUMBIA-
SCHUYLKILL-
251 PM EDT SUN OCT 11 2009

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
MONDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

HIGH PRESSURE WILL SLIDE EASTWARD FROM THE MIDWEST THIS EVENING
AND DRIFT OVER CENTRAL PENNSYLVANIA TONIGHT. LOW TEMPERATURES ARE
EXPECTED TO DROP RAPIDLY AFTER SUNSET AND FALL INTO THE UPPER 20S
AND LOW 30S OVERNIGHT...RESULTING IN A HARD FREEZE AND AN
OFFICIAL END TO THE GROWING SEASON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL OR
GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR
PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$

PAZ019-045-046-049>052-120700-
/O.UPG.KCTP.FZ.A.0003.091012T0400Z-091012T1200Z/
/O.NEW.KCTP.FR.Y.0013.091012T0400Z-091012T1200Z/
SOUTHERN CENTRE-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-
MONTOUR-NORTHUMBERLAND-
251 PM EDT SUN OCT 11 2009

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
MONDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

HIGH PRESSURE WILL SLIDE EASTWARD FROM THE MIDWEST THIS EVENING
AND DRIFT OVER CENTRAL PENNSYLVANIA TONIGHT. LOW TEMPERATURES ARE
EXPECTED TO DROP RAPIDLY AFTER SUNSET AND FALL INTO THE LOW TO MID
30S OVERNIGHT...RESULTING IN AREAS OF FROST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN WIDESPREAD FROST IS EXPECTED TO
DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL OR
GARDENING INTERESTS IN THE ADVISORY AREA SHOULD HARVEST OR
PROTECT SENSITIVE PLANTS AND CROPS. POTTED PLANTS NORMALLY LEFT
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$

PAZ024>028-033-034-120700-
/O.NEW.KCTP.FR.Y.0013.091012T0400Z-091012T1200Z/
CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-
251 PM EDT SUN OCT 11 2009

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
MONDAY. 

HIGH PRESSURE WILL SLIDE EASTWARD FROM THE MIDWEST THIS EVENING
AND DRIFT OVER CENTRAL PENNSYLVANIA TONIGHT. LOW TEMPERATURES ARE
EXPECTED TO DROP RAPIDLY AFTER SUNSET AND FALL INTO THE LOW TO MID
30S OVERNIGHT...RESULTING IN AREAS OF FROST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN WIDESPREAD FROST IS EXPECTED TO
DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL OR
GARDENING INTERESTS IN THE ADVISORY AREA SHOULD HARVEST OR
PROTECT SENSITIVE PLANTS AND CROPS. POTTED PLANTS NORMALLY LEFT
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$

STEINBUGL/DEVOIR/EVANEGO
2 follow-up statements
000 
WWUS71 KCTP 120055
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
855 PM EDT SUN OCT 11 2009

PAZ004-005-010>012-017-018-037-041-042-053-058-121200-
/O.CON.KCTP.FZ.W.0003.091012T0400Z-091012T1200Z/
WARREN-MCKEAN-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN-COLUMBIA-
SCHUYLKILL-
855 PM EDT SUN OCT 11 2009

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT MONDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT MONDAY. 

HIGH PRESSURE WILL SLIDE EASTWARD FROM THE MIDWEST THIS EVENING
AND DRIFT OVER CENTRAL PENNSYLVANIA TONIGHT. TEMPERATURES ARE
EXPECTED TO FALL INTO THE UPPER 20S AND LOW 30S OVERNIGHT...RESULTING
IN A HARD FREEZE AND AN OFFICIAL END TO THE GROWING SEASON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL OR
GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR
PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$

PAZ019-024>028-033-034-045-046-049>052-121200-
/O.CON.KCTP.FR.Y.0013.091012T0400Z-091012T1200Z/
SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-
BEDFORD-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-
855 PM EDT SUN OCT 11 2009

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT MONDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT MONDAY. 

HIGH PRESSURE WILL SLIDE EASTWARD FROM THE MIDWEST THIS EVENING
AND DRIFT OVER CENTRAL PENNSYLVANIA TONIGHT. TEMPERATURES ARE
EXPECTED TO FALL INTO THE LOW TO MID 30S OVERNIGHT...RESULTING IN
AREAS OF FROST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN WIDESPREAD FROST IS EXPECTED TO
DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL OR
GARDENING INTERESTS IN THE ADVISORY AREA SHOULD HARVEST OR
PROTECT SENSITIVE PLANTS AND CROPS. POTTED PLANTS NORMALLY LEFT
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$
000 
WWUS71 KCTP 121209
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
809 AM EDT MON OCT 12 2009

PAZ004-005-010>012-017-018-037-041-042-053-058-121315-
/O.EXP.KCTP.FZ.W.0003.000000T0000Z-091012T1200Z/
WARREN-MCKEAN-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN-COLUMBIA-
SCHUYLKILL-
809 AM EDT MON OCT 12 2009

...FREEZE WARNING HAS EXPIRED...

THE FREEZE WARNING IS NO LONGER IN EFFECT. 

OVERNIGHT LOW TEMPERATURES FELL BELOW FREEZING IN MOST LOCATIONS
ACROSS THE NORTH CENTRAL MOUNTAINS...OFFICIALLY ENDING THE GROWING
SEASON. 

$$

PAZ019-024>028-033-034-045-046-049>052-121315-
/O.EXP.KCTP.FR.Y.0013.000000T0000Z-091012T1200Z/
SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-
BEDFORD-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-
809 AM EDT MON OCT 12 2009

...FROST ADVISORY HAS EXPIRED...

THE FROST ADVISORY IS NO LONGER IN EFFECT. 

INCREASING CLOUD COVER OVERNIGHT PREVENTED A WIDESPREAD KILLING
FROST IN MOST LOCATIONS...HOWEVER LOW TEMPERATURES DID FALL INTO
THE LOW TO MID 30S RESULTING IN AT LEAST SOME PATCHY FROST ACROSS
THE AREA. 

$$

STEINBUGL

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this frost advisory went out at Oct 11, 2:37 PM EDT, 14 minutes earlier.

Area forecast discussion, Oct 11, 2:37 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
237 PM EDT SUN OCT 11 2009

.SYNOPSIS...
HIGH PRESSURE WILL CONTINUE TO BUILD EASTWARD FROM THE FROM THE
MIDWEST THIS EVENING AND DRIFT OVER THE AREA TONIGHT. A WEAK COLD
FRONT WILL BRING A CHANCE OF SHOWERS LATE MONDAY INTO EARLY
TUESDAY...FOLLOWED BY MORE COOL AND MAINLY FAIR WEATHER BY MID
WEEK. THE LATE WEEK WEATHER PATTERN LOOKS TO POSSIBLY TURN STORMY
WITH THE POTENTIAL FOR A SIGNIFICANT EAST COAST STORM.

&&

.NEAR TERM /THROUGH TONIGHT/...
XPC CU FIELD TO CONTINUE TO THIN THIS EVE WITH SKIES BCMG M/CLEAR
FOR THE FIRST HALF OF TONIGHT. ALTHOUGH THE SYNOPTIC SET-UP IS
GENERALLY LESS THAN IDEAL IN THE SENSE THAT THERE WILL BE INC
/ALBEIT THIN/ HIGH CLOUDS...HAVE COORDINATED A FREEZE WARNING AND
FROST ADVY FOR ALL BUT THE SERN ZONES AS TEMPERATURES SHOULD DROP
OFF RAPIDLY AFT SUNSET...GIVEN VERY LOW DEWPOINTS/DRY AIRMASS
CURRENTLY IN PLACE. VIS SATL LOOP STILL SHOWS RIBBON OF MID CLOUDS
EXTENDING EWD ACROSS NRN OH AND INTO NW PA...WHICH IF IT WERE TO
PERSIST...WOULD BE PROBLEMATIC AND COULD LIMIT EXTENT OF RAD
COOLING TO SOME DEGREE. A LOOK A LAST NIGHTS READINGS SUGGESTS
THAT EVEN WITH SOME CIRRUS OR PATCHY MID CLOUDS...TEMPERATURES
SHOULD STILL BE ABLE TO DROP NEAR OR BELOW FREEZING ACROSS THE
NORTH AND INTO THE LOW/MID 30S ACROSS THE LAUREL HIGHLANDS AND
SCENT MTNS. MDLS AND MOS AGREE THAT TEMPS SHOULD LEVEL OFF AFT 06Z
AS LLVL WIND PROFILES BEGIN TO VEER...SIGNALING A CHANGE IN
ADVECTION SIGN TO +.

&&

.SHORT TERM /MONDAY THROUGH MONDAY NIGHT/...
COOL SFC HIGH PRES WILL SLIDE OFF THE NEW ENG COAST BY MONDAY AFTN
YIELDING TO INC THERMAL FORCING AHEAD OF ILL-DEFINED SHORTWAVE
ENERGY FCST TO EJECT NEWD FROM THE MID MS VLY IN ADVANCE OF WEAK
UPPER TROUGH MOVG INTO THE GRT LKS. STRENGTHENING ISENTROPIC LIFT
AND LOW/MID LVL THETA-E ADV SURGING NEWD ALONG AN INVERTED TROF
AXIS EXTENDING FROM THE TN VLY INTO NW PA...COMBINED WITH
RELATIVELY STG SSWLY LLJ SHUD PRODUCE SOME SCT SHWR ACTIVITY
MONDAY EVE/NGT. QPF WILL LIKELY BE ON LGT SIDE AS AVAILABLE MSTR
WILL BE LIMITED.

AS FOR TEMPS...HI RES MDLS INDICATE MOST OF THE AREA WILL BE COLD
AIR DAMMED WITH HIGHS IN THE UPPER 40S TO MID 50S. THIS IS EVIDENT
IN THE SFC PRES PATTERN GIVEN RETREATING HIGH TO THE NE AND INC
WAA REGIME TO THE SOUTH OVERRUNNING A COOL/STABLE BLYR. HIGHEST
POPS ARE AFT 00Z WHICH AGREES WITH MDL/ENSEMBLE CONSENSUS AND
COINCIDES WITH PASSAGE OF LLJ AXIS.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
THE EXTENDED IS BEGINNING TO ATTAIN A VERY WINTRY LOOK TO IT AS
MODELS START TO ZERO IN ON THE POTENTIAL FOR SOME LATE WEEK EAST
COAST CYCLOGENESIS.

IN THE BEGINNING...A WEAK COLD FRONT GETS DRAGGED ACROSS MONDAY
NIGHT OR EARLY TUESDAY LEADING TO A FEW SHOWERS OVER THE REGION.
SPRAWLING HIGH PRESSURE FROM CENTRAL CANADA BUILDS IN FOR MID WEEK
WHILE A SYSTEM OUT WEST BEGINS TO TRANSLATE EASTWARD TOWARD THE
LOCAL AREA.

SOME DIFFERENCES IN TIMING ARE THE NORM AT THIS RANGE...WITH THE
GFS BRINGING SIG PRECIP TO THE REGION THURSDAY WHILE THE GEM/ECMWF
BOTH AIM AT FRIDAY AS THE BEST DAY FOR THE POTENTIAL STORM.

WHAT MAY BE MORE INTERESTING IS THE PROXIMITY OF THE COLD
AIR...WHICH THE MODELS BRING TANTALIZINGLY CLOSE TO THE
REGION. THE GFS AND ECMWF ARE THE CHILLIEST SOLUTIONS AS THEY
MAKE THE STORM APPROACH FROM THE SOUTH...HINTING AT THE
POSSIBILITY OF SOME SNOW ON THE NORTHERN FRINGES OF THE
PRECIPITATION SHIELD. THE OPERATIONAL MODELS ARE ALL PAINTING THE
CLASSIC COUPLED JET SCENARIO WHICH IF IT VERIFIES...WILL ASSURE
PLENTY OF SOUTHERN STREAM SUPPORT FOR THE DEVELOPING LOW AND PLENTY
OF NORTHERN STREAM JET DYNAMICS TO KEEP A LOW LEVEL FEED OF COLD
AIR INTO THE THE APPROACHING STORM.

SHUD BE INTERESTING TO WATCH THINGS UNFOLD OVER THE NEXT FEW DAYS.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
XPC AFTN CU FIELD TO DIMINISH INTO TNT AS HIGH PRES WORKS IT WAY
EWD FROM THE MIDWEST. VFR TO PERSIST THROUGH THE PD AS CIGS
GRADUALLY LWR INTO MONDAY.

A WEAK LOW PRESSURE SYS WILL BRING SOME OCNL SHWRS FROM LATE MON
INTO TUE. THE MID WEEK PERIOD LOOKS GENERALLY FAIR WITH PERHAPS A
FEW WEAK UPPER SYS ZIPPING BY W-E IN THE FAST FLOW ALOFT. A MORE
SIGNIFICANT SYS MAY AFFECT THE AREA BY THE END OF THE WEEK.

MON...VFR...MVFR DVLPG MON NGT.
TUE...MVFR EARLY...IMPVG TO VFR CENTRAL/SE.
WED...MAINLY VFR...MVFR PSBL WEST.
THUR...VFR/MVFR EARLY...LOWERING CIGS/VSBYS LATE.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING FROM MIDNIGHT TONIGHT TO 8 AM EDT MONDAY FOR
PAZ004-005-010>012-017-018-037-041-042-053-058.
FROST ADVISORY FROM MIDNIGHT TONIGHT TO 8 AM EDT MONDAY FOR
PAZ019-024>028-033-034-045-046-049>052.

&&

SYNOPSIS...LA CORTE/STEINBUGL
NEAR TERM...STEINBUGL
SHORT TERM...STEINBUGL
LONG TERM...LA CORTE
AVIATION...STEINBUGL
Hazardous weather outlook, Oct 11, 8:30 AM EDT, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
830 AM EDT SUN OCT 11 2009

PAZ004-005-010>012-017>019-037-041-042-045-046-049>053-058-121230-
WARREN-MCKEAN-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-SCHUYLKILL-
830 AM EDT SUN OCT 11 2009

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ006-024>028-033>036-056-057-059-063>066-121230-
POTTER-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-
FULTON-FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-
LANCASTER-
830 AM EDT SUN OCT 11 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PATCHY FROST IS POSSIBLE TONIGHT. THOSE WITH AGRICULTURAL OR
GARDENING INTERESTS MAY WANT TO TAKE MEASURES TO PROTEST SENSITIVE
VEGETATION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

STEINBUGL

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 11, 2:51 PM EDTFreeze WarningCTPCameron, Centre, Clearfield, Clinton, Columbia, Elk and 6 more17 hr

Nearby

Frost Advisories in Pennsylvania, 2009Every frost advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.